# SDR AALA200820096

- Difficulty date: December 5, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 27,651 hours, 3,433 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rudder
- Part time: 27,651 hours, 3,433 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HAS DAMAGE 1.25 INCH IN DIAMETER 11 INCH FROM LEADING EDGE AND 8 INCH FROM BOTTOM SIDE OF TAB RT SIDE.  RUDDER REPAIRED IAW SRM 51-70-04-2R AND EA NUMBER COMP 5T-00506 CURED PER FIG 211.
